Mirena - Leg pain day after insertion?
- 9 Mar 2013 by Whippety2010
- 21 April 2015
- mirena, peri-ds, birth control, pain, contraception, period, cramp
I have experienced really painful, heavy periods for most of my life, resulting in low iron levels. I had a mirena inserted yesterday (8/3/13) and am having cramps (expected) and sharp stabbing pains from my knee up towards my pelvis. No bleeding but worried about this leg pain. I'm 44 and have had no children.
My opinion. 44 is a little old for a IUD. You would be considered a high risk for a IUD insertion. Notify your Dr of your symptoms and again this is a opinion. If you were a relative or someone I knew I would tell you to find another GYN. more concerned about you.
I notice that I get pain that radiates into my kneecaps from my pelvis whenever I have cramps. Before I got the mirena. After the mirena my cramps were also like that. Sucks, makes it hard to move, let alone stand.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2015 • 1 answer
Posted 17 Jan 2015 • 5 answers
Posted 21 Apr 2015 • 1 answer
Posted 20 Jan 2017 • 0 answers
Posted 18 Dec 2017 • 1 answer